# SDR SWIA201024534

- Difficulty date: July 9, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 40,223 hours, 33,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER EMERGENCY LIGHT INOP.  (F4813)  REPLACED CONNECTOR.
